Burning palms

Hi all

I've recently been told I have low B12 and have had 5 injections as a loading dose approx 2 weeks ago and am waiting for a blood test for IFA. I am experiencing aching limbs but mouth symptoms are settling, I am however experiencing a burning sensation in the palm of my hands although they look fine. It's worse on right than left and sometimes unilateral.

Any ideas or is this unrelated.

Thanks in anticipation

1 Reply

oldestnewest
  • Hi,

    Firstly welcome here! And am sorry you are in this PA boat, but well treated you should feel a lot better soon. It can take some time before you feel a lot better though so try not to worry in the mean time. Burning hands can just mean the tingling you may have had is now being repaired, blood is renewed and repair is taking place, nerves are getting what they need after having been starved etc. I also find a B12 injection warms me up, there are so many things your body does with the increased B12. Look after your self now, give your body time and rest to undo any damage done with out enough B12,

    I hope this helps,

    Kind regards,

    Marre.

You may also like...